# SDR AWXA200400974

- Difficulty date: September 3, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 13,658 hours, 5,088 cycles
- Engine: Iae V2524A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Packing
- Part number: NAS16128
- Condition: Leaking
- Location: Zone 190
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, ENROUTE, RECEIVED ECAM MESSAGE FOR YELLOW HYDRAULIC SYSTEM LOW LEVEL INDICATION, DIVERTED FOR REPAIR.  MAINTENANCE FOUND FLUID LEAKING FROM AN O-RING AT THE YELLOW HYDRAULIC SYSTEM BRAKE SELECTOR VALVE, REPLACED O-RING AND PERFORMED LEAK CHECK IAW AMM 32-42-11.
